# SDR SWIA2021072259731

- Difficulty date: April 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 923 S25l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FRAME UNDER AFT WING TO FUSELAGE FAIRING AT FS923.00 BETWEEN APROX. STR.25L AND STR.25R CORRODED IN MULTIPLE SPOTS (FLAGGED).     (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED STRAP P/N SH670-39338-3 ON FRAME AFT WING TO FUSELAGE AT FS 923.00 BETWEEN APPROX. STR 25L AND STR 25R. REF:CRJ 700, SRM 51-42-06-001-001-A01, AND SRM 51-45-00-001-001-A01.
